# SDR IPXA2020061456571

- Difficulty date: May 25, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA778913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C WTB SUPPORT ANGLE IS CRACKED AT THE TOP, IN THE RADUIS AT STA 1581 BETWEEN L30L AND L31L.  FABRICATED AND REPLACED CRACKED ANGLE AT STA 1581 BETWEEN STA L30L AND L31L IAW SRM 51-33-01 AND SRM 51-35-01.  (MINOR)
